Start Submission Become a Reviewer

Reading: Mathematical model for malaria with mosquito-dependent coefficient for human population with...

Download

A- A+
Alt. Display

Research Articles

Mathematical model for malaria with mosquito-dependent coefficient for human population with exposed class

Authors:

Ram Singh,

Baba Ghulam Shah Badshah University, Rajouri, IN
About Ram

Department of Mathematical Sciences,

X close

Shoket Ali ,

Lovely Professional University, Jalandhar, Punjab, IN
About Shoket
Department of Mathematics
X close

Madhu Jain,

Indian Institute of Technology Roorkee, IN
About Madhu
Department of Mathematics
X close

Ather Aziz Raina

Government Post Graduate College, Rajouri, IN
About Ather Aziz
Department of Mathematics
X close

Abstract

In this paper, a SEIR (Susceptible, Exposed, Infectious and Recovered) mathematical model of transmission dynamics of malaria was proposed. In the model, mosquito population acts as the vector population and depends upon the human population for its growth and survival. It was shown that the environmental factors are conducive to the spread of malaria disease. It was also found that effective control programming against the spread of malaria is helpful in reducing the transmission dynamics of the disease. Sensitivity analysis was performed to show that spraying of pesticides and proper drainage system will effectively control the disease.

How to Cite: Singh, R., Ali, S., Jain, M. and Raina, A.A., 2019. Mathematical model for malaria with mosquito-dependent coefficient for human population with exposed class. Journal of the National Science Foundation of Sri Lanka, 47(2), pp.185–198. DOI: http://doi.org/10.4038/jnsfsr.v47i2.9160
Published on 25 Jul 2019.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus